# SDR FDEA201903150644

- Difficulty date: March 15, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,780 hours, 21,276 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Condition: Out Of Adjust
- Location: Autopiliot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/P ON IN VNAV, BELOW PATH, THROTTLES IDLE  AIRCRAFT NOSE PITCHES DOWN RESULTING IN 6000' FPM DESCENT WITH AIRSPEED INCREASING AND SPEED BRAKES OUT. AIRCRAFT DOES NOT HONOR AIRSPEED, VNAV PATH, OR VERTICAL SPEED. AUTOPILOT DISENGAGED WITH VERY HEAVY NOSE DOWING OUT OF TRIM CONTROL PRESSURES - NEEDING SEVERAL UNITS OF NOSE UP TRIM TO ARREST DESCENT. THIS HAPPENED WITH BOTH THE LEFT & RIGHT AUTOPILOTS IN DESCENT APPROX FL 260. FOLLOWED FIM FIM 22-02 FAULT TREE 838 FIG 111 SHEET 4. LT, CTR AND RT NEUTRAL SHIFT TRANSDUCERS ADJUSTED PER MM 22-12-04-04 MCDP GROUND TEST 8 "SERVO ELEV" PERFORMED PER MM 22-00-02-02.
